events

GCOE on Photonics and Electronics Science and Engineering
- The 2nd Young Researchers International Symposium -

November 06 (Fri), 2009

9:30-17:40
3F Meeting Room, Kyoto University, Kyoto, Japan
Co-organized with IEEE/LEOS Kansai Chapter
 
 

 

<PROGRAM>

 

 

Opening Address

 

09:30 - 09:40

Presenter: Susumu Noda
     
Session OP: Optical Properties of Semiconductors Revealed by Advanced High Resolution Spectroscopy (09:40 - 11:50)
    Chair: Mitsuru Funato (Kyoto University, Japan)
 

09:40 - 10:10

(OP1) Picosecond time-resolved cathodoluminescence to study GaN based materials
Samuel Sonderegger (Attolight, Ecole Polytechnieuq Federale de Lausanne, Switzerland)

  10:10 - 10:30 (OP2) Temperature dependent micro photoluminescence measurements on green light emitting InGaN/GaN quantum wells
Julia Danhof (University of Regensburg, Germany: Kyoto University, Japan)
 
Coffee Break (20 min.)
 
  10:50 - 11:05 (OP3) Nanoscopic carrier localization phenomena in InGaN quantum wells studied by a scanning near-field optical microscope
Akio Kaneta (Kyoto University, Japan)
  11:05 - 11:20 (OP4) Ultrafast dynamics of high-density excitons in GaN crystals and GaN-based mixed crystals
Daisuke Hirano (Kyoto University, Japan)
  11:20 - 11:50 (OP5) Excitonic properties of semiconductor quantum structures studied by advanced optical imaging spectroscopy
Kazunari Matsuda (Kyoto University, Japan)
 
Lunch (70 min.)
 
Session ED: Silicon Carbide and Related Materials for Power Electronics Devices  (13:00 - 14:30)
    Chair: Yusuke Nishi (Kyoto University, Japan)
  13:00 - 13:30 (ED1) Detection and electrical characterization of defects at the SiO2/4H-SiC interface
Michael Krieger (University of Erlangen-Nuremberg, Germany)
  13:30 - 13:45 (ED2) SiC Heterojunction Bipolar Transistors with AlN/GaN short-period superlattice widegap emitter
Hiroki Miyake (Kyoto University, Japan)
  13:45 - 14:00 (ED3) Improved on-current of 4H-SiC MOSFET with a three-dimensional gate structure
Yuichiro Nanen (Kyoto University, Japan)
  14:00 - 14:15 (ED4) A study on C-V characterization of leteral-type SiC JFET
Nathabhat Phankong (Kyoto University, Japan)
 

14:15 - 14:30

(ED5) Major in-grown stacking faults in 4H-SiC epilayers grown at high growth rate
Gan Feng (Kyoto University, Japan)
 
Coffee Break (30 min.)
 
Session QE: Recent Progress in Photonics and Spintronics (15:00 - 17:30)
    Chair: Kazunobu Kojima (Kyoto University, Japan)
  15:00 - 15:30 (QE1) Cavity quantum electrodynamics with single quantum dots
Antonio Badolato (University of Rochester, US)
  15:30 - 15:45 (QE2) Time-resolved observation of stopping optical pulses in photonic crystal nanocavities by dynamic Q control
Jeremy Upham (Kyoto University, Japan)
  15:45 - 16:00 (QE3) Manipulation of photons at the surface of three-dimensional photonic crystals
Kenji Ishizaki (Kyoto University, Japan)
  16:00 - 16:15 (QE4) No-reflection phenomena for chiral media
Yasuhiro Tamayama (Kyoto University, Japan)
 
Break (15 min.)
 
  16:30 - 17:00 (QE5) Spin dynamics in high-mobility two-dimensional electron and hole systems
Tobias Korn (University of Regensburg, Germany)
  17:00 - 17:30 (QE6) Quantum information exchange between photons and electrons
Hideo Kosaka (Tohoku University, Japan)
 
Closing Address
  17:30 - 17:40 Presenter: Mitsuru Funato (Kyoto University, Japan)
 
  18:00 - Banquet
 
 
co-sponsored by IEEE/LEOS Kansai Chapter

Copyright ©2007 Kyoto University. All rights reserved
HOME